# SDR SCNA99655

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1904 - 1921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE INTERCOSTAL AT STATION 1904 TO 1921 LBL 6 WAS FOUND TO HAVE A CRACK ON TOP.  REMVOED CRACKED INTERCOSTAL FABRICATED IAW DAC DWG AGA7751.  HEAT TREATED LOCATED DRILLED DEBURRED ALODINED AND PRIMED IAW DC10 SRM 512101 AND INSTALLED IAW DC10 SRM 513301 VOL 2.
